# SDR FXGA2011120200003

- Difficulty date: December 2, 2011
- Submitted: December 10, 2011
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 35,350 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 438
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX DISCOVERED CRACKED FUSELAGE FRAME AT FUSELAGE STATION 438 AT STRINGERS 27L AND 27R.
